# SDR SWAA2022020991315

- Difficulty date: February 6, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB; FWD. SCUFF PLATE (NET ATTACH POINT) BS 794; RBL 20; CORRODED. / REPLACED ACB; FWD SCUFF PLATE BS 794; RBL 20. NEW SCUFF PLATE SWABFG #453A2611-1; PO # 671199/1; IAW 737 AIPC 25-52-10-02; REV 81. PART TO BE INSTALLED ON CUSTOMER CARD NUMBER: JPANEL-141-CLOSE.
